Doctor insights on:
Medicine For Diovan Allergy
Are there safe OTC allergy meds someone with htn (controlled with prescription med-diovan hct 160/12.5, 1 tab daily) can take on a regular basis?
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
Of the hbp medicines diovan, (valsartan) Benicar or avapro, which has the least side effects for anyone who has taken them?
ARBs: All belong to same class of drugs angiotensin receptor blockers. All virtually equivalent and well tolerated. No significant difference in side effect profile. ...Read more
I am a 52 yrs old male on blood pressure medicine called Diovan (valsartan) hct. How will it affect my blood sugar level?
Taking diovan/hct, simvistatin, metformin, amlodypine besylate....B/p still running 181/108. Any suggestions. I have tried other b/p medicines?
Of the high blood pressure medicines diovan, (valsartan) Benicar or avapro, which has the least side effects?
Have a neck injury very painful so my blood pressure has been out of control already on lisinopril 20mg now the ER wants to add Diovan (valsartan) 80mg will that be to much medicine after pain stops or will it be ok?
I have high blood pressure, TMJ & panic attacks & taking Diovan (valsartan) 80mg. Can I have a tattoo or will this cause interaction with my medicine.?
No interactions: While there is no interaction with the diovan, (valsartan) I don't know if tattooing would trigger your panic attacks. In addition, you may want to purchase your own tattoo needle and ink to take to the tattoo parlor with you. Tattooing is a risk factor for hepatitis c infection as well as other health concerns. ...Read moreSee 2 more doctor answers
I started a medicine (diovan) for high blood pressure a couple of weeks ago. I feel exhausted now and have dark circles around my eyes. Could the medication be causing this?
NOT COMMON WITH DIOV:
It is not common to have circles under the eyes but any blood pressure med can make you feel exausted
it is difficult to advice without knowing the dose of Diovan (valsartan) and your initial blood pressure reading and how long you have taken Diovan (valsartan) and what other meds you are taking
so check in with your doctor to see if you need to change your BP meds or something else is causing your symptoms. ...Read more
Yes: If you can do it cleanly.Get a more detailed answer ›
- Talk to a doctor online
- Blood pressure medicine diovan
- Medicine allergy
- Allergy medicine
- Blood pressure medicine chamomile tea diovan high hypertension valsartan
- Medicine for indoor outdoor allergies
- Allergy medicine for pet dander
- Nyquil and allergy medicine
- Optic hypertension allergy medicine